Medical Questions > Womens Health > Sexual Health - Women Forum

Very increased sex drive

Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
My "problem" is a weird one. I have experienced a VERY HIGH increase in sex drive in the latest months. And the only thing "new" in my life was the fact that I've started taking the contraceptive pills Yaz for three months. I can hardly concentrate at work, almost all I think is sex almost the whole day. The strange thing is that I found only opposite information regarding Yaz in my research on the Internet. All the women are complaining about decreased to low or even null sex drive after taking Yaz. This is very weird.
Well, this is not a problem in itself (luckily I have a boyfriend Very Happy) and I can somehow cope with it, I was just wondering if someone else had the same effects like me. I don't know if it's really because of the pills or, I don't know, some weird coincidence.
Did you find this post helpful?
|

User Profile
replied October 19th, 2010
Hi,
Welcome to the ehealthforum and I am glad to help you out. I don’t think that having increased libido at such frequency is abnormal. Sexuality is equal for males and females . The medical condition that has been associated with increased sexuality is adrenal disorders but this seems unlikely in your case due to the absence of any other symptom.

Please get it evaluated from a sexual and venereal diseases expert. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.



|
Did you find this post helpful?

replied October 20th, 2010
Hi again,
Thank you very much for your answer. Just before I started to take the pills (about three months ago), I had a complete gynecological exam and they said everything was ok. In rest, I am also healthy, I don't suffer from any disease (that I know of at least).
That's why I thought about the pills, because this was the only thing new in my life and the time frame fitted well with the increased sex drive.
PS: I am 24 years old, if that matters.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Sexual Health - Women , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.